# SDR AALA202109214783

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 52,682 hours, 34,369 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR WILL NOT ARM SLIDE. FOUND MOORING LINE MIGRATED OUT UNDER GIRT LATCH AREA. REPOSITIONED MOORING LINE.
